Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 91, NWS Austin/San Antonio, TX

July 15, 20257 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 15, 2025, 1:20 AM CDT for 7 counties in Texas. It was in force for 7 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2025, 1:20 AM CDT (06:20 UTC)
Expired
Jul 15, 2025, 8:30 AM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Dimmit County, TX, Edwards County, TX, Kinney County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 14 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 3:47 AM CDTFLASH FLOOD7 S Montell, TXFIRE DEPARTMENT CARRIED OUT A WATER RESCUE DUE TO A SEMI TRUCK BEING SWEPT OFF THE ROADWAY.
Jul 15, 5:25 AM CDTFLASH FLOOD2 Nnw Camp Wood, TXSheriffs office reports that Ray McDonald Ranch Road is closed and impassable due to water over the road.
Jul 15, 5:25 AM CDTFLASH FLOOD3 Ne Camp Wood, TXSheriffs office reported 5 feet of water over the road from Camp Wood Creek. Road is closed and impassable.
Jul 15, 5:45 AM CDTFLASH FLOODMontell, TXEM reported there is 4 feet of water over Hwy 55 and water continues rising due to Montell Creek. Road is closed and impassable.
Jul 15, 6:04 AM CDTFLASH FLOOD2 Ne Montell, TXSuccessful water rescue occurred as an individual was trapped in rising floodwater at CR 416.
Jul 15, 7:50 AM CDTFLASH FLOOD11 N Barksdale, TXEM reported water over RM 335, estimates about 4 foot of water over the road.
Jul 15, 8:35 AM CDTFLASH FLOOD9 Ene Spofford, TXEmergency Manager reports numerous roads closed including FM 481, FM 1572, RM 334 due to flooding from water over roads.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 147 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.3 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 739 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
739 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WGUS54 KEWX 150620
FFWEWX
TXC127-137-271-323-385-463-507-150930-
/O.NEW.KEWX.FF.W.0091.250715T0620Z-250715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
120 AM CDT Tue Jul 15 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Dimmit County in south central Texas...
  Southwestern Edwards County in south central Texas...
  Kinney County in south central Texas...
  Maverick County in south central Texas...
  Southwestern Real County in south central Texas...
  Western Uvalde County in south central Texas...
  Western Zavala County in south central Texas...

* Until 430 AM CDT.

* At 120 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen in areas. The expected rainfall rate is 2 to 4 inches in 1 
  hour. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. These rains are occurring over areas that have 
  received up to 9 inches in the last 30 hours making runoff more 
  rapid. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Uvalde, Crystal City, Brackettville, Rocksprings, Leakey, 
  Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney, 
  Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates, 
  Washer, Reagan Wells and Darling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2895 9968 2870 9980 2862 9980
      2852 9995 2851 10025 2854 10031 2861 10039
      2885 10048 2938 10056 2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

CP
7 follow-up statements
535 
WGUS74 KEWX 150723
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
223 AM CDT Tue Jul 15 2025

TXC127-137-271-323-385-463-507-150930-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Edwards TX-Kinney TX-Maverick TX-Real TX-Uvalde TX-
Zavala TX-
223 AM CDT Tue Jul 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN DIMMIT, SOUTHWESTERN EDWARDS, KINNEY, 
MAVERICK, SOUTHWESTERN REAL, WESTERN UVALDE AND WESTERN ZAVALA 
COUNTIES...

At 223 AM CDT, Doppler radar shows the heaviest rains along the 
Kinney and Uvalde counties associated with the stronger storms. MRMS 
is showing up to 3 inches over these areas the past three hours. 
Several rain gauges around those locations range from 1.73 to 2.08 
inches. The heavy rain continues and could lead to flooding. Stay 
away from flooded areas.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Uvalde, Crystal City, Brackettville, Rocksprings, Leakey, 
  Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney, 
  Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates, 
  Washer, Reagan Wells and Darling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2895 9968 2870 9980 2862 9980
      2852 9995 2851 10025 2854 10031 2861 10039
      2885 10048 2938 10056 2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

OB
837 
WGUS74 KEWX 150758
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
258 AM CDT Tue Jul 15 2025

TXC127-137-271-323-385-463-507-150930-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Edwards TX-Kinney TX-Maverick TX-Real TX-Uvalde TX-
Zavala TX-
258 AM CDT Tue Jul 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN DIMMIT, SOUTHWESTERN EDWARDS, KINNEY, 
MAVERICK, SOUTHWESTERN REAL, WESTERN UVALDE AND WESTERN ZAVALA 
COUNTIES...

At 258 AM CDT, Rain gauge along Highway 90 near Cline has pick up 
3.49 inches of rain in the last three hours. Intense rains continue 
to push to the north across northwest Uvalde into southern Real 
county. These heavy rains could quickly turn into runoff and 
flooding could be imminent or occurring over roadways, poor drainage 
and low lying areas and low water crossings.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Uvalde, Crystal City, Brackettville, Rocksprings, Leakey, 
  Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney, 
  Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates, 
  Washer, Reagan Wells and Darling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2895 9968 2870 9980 2862 9980
      2852 9995 2851 10025 2854 10031 2861 10039
      2885 10048 2938 10056 2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

OB
322 
WGUS54 KEWX 150910
FFWEWX
TXC127-137-271-323-385-463-507-151130-
/O.EXT.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
410 AM CDT Tue Jul 15 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northwestern Dimmit County in south central Texas...
  Southwestern Edwards County in south central Texas...
  Kinney County in south central Texas...
  Maverick County in south central Texas...
  Southwestern Real County in south central Texas...
  Western Uvalde County in south central Texas...
  Western Zavala County in south central Texas...

* Until 630 AM CDT.

* At 410 AM CDT, Doppler radar continues to show moderate to heavy 
  rains across the warning areas and decided to extended it through 
  630 AM CDT. The areas under this flash flood warning have 
  experienced from 1 to 5 inches of rain in the past 6 hours. Rain 
  rates are still running from 1 to 3 inches per hours with rain 
  gauges picking up from quarter to half inch and MRMS showing 
  accumulations as high as 0.8 to 1 inch. Therefore, localized 
  flooding is likely to be happening over some areas.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Uvalde, Crystal City, Brackettville, Rocksprings, Leakey, 
  Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney, 
  Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates, 
  Washer, Reagan Wells and Darling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2895 9968 2870 9980 2862 9980
      2852 9995 2851 10025 2854 10031 2861 10039
      2885 10048 2938 10056 2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

OB
738 
WGUS74 KEWX 150949
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
449 AM CDT Tue Jul 15 2025

TXC127-137-271-323-385-463-507-151130-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Edwards TX-Kinney TX-Maverick TX-Real TX-Uvalde TX-
Zavala TX-
449 AM CDT Tue Jul 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS 
MORNING FOR NORTHWESTERN DIMMIT, SOUTHWESTERN EDWARDS, KINNEY, 
MAVERICK, SOUTHWESTERN REAL, WESTERN UVALDE AND WESTERN ZAVALA 
COUNTIES...

At 449 AM CDT, Doppler radar was indicating intensification with the 
shower and thunderstorm activity across northwest and central Uvalde 
into southeast Edwards and southern Real county. Rain rates of 2 to 
4 inches per hour are estimated by MRMS and DFX dual pol products. 
Therefore, a quick 1 to 2 inches of rain are possible over these 
areas. Stay weather aware.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Uvalde, Crystal City, Brackettville, Rocksprings, Leakey, 
  Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney, 
  Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates, 
  Washer, Reagan Wells and Darling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2895 9968 2870 9980 2862 9980
      2852 9995 2851 10025 2854 10031 2861 10039
      2885 10048 2938 10056 2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

OB
804 
WGUS74 KEWX 151036
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
536 AM CDT Tue Jul 15 2025

TXC127-323-507-151046-
/O.CAN.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Maverick TX-Zavala TX-
536 AM CDT Tue Jul 15 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DIMMIT, 
MAVERICK AND WESTERN ZAVALA COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT Tuesday for a 
portion of south central Texas.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2909 10040 2938 10056 2965 10055

$$

TXC137-271-385-463-151130-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kinney TX-Real TX-Uvalde TX-
536 AM CDT Tue Jul 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS 
MORNING FOR SOUTHWESTERN EDWARDS, KINNEY, SOUTHWESTERN REAL AND 
WESTERN UVALDE COUNTIES...

At 536 AM CDT, Spoke with Sheriffs office and Ray Mcdonald Ranch, 
Camp Wood Creek Crossing and Maverick Crossing in Camp Wood are 
currently closed due to rising water over the roads from the Nueces 
River. Moderate to heavy rains continue to fall and affect most 
areas under the flash flood warning. Additional rain on the way is 
likely to make things worst. Stay weather aware.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Uvalde, Brackettville, Rocksprings, Leakey, Spofford, Camp Wood, 
  Montell, Laguna, Barksdale, Cline, Alamo Village, Vance, Reagan 
  Wells, Blewett, Dabney, Anacacho, Garner State Park, Rio Frio, 
  Concan and Uvalde Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2909 10040 2938 10056 2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

OB
019 
WGUS54 KEWX 151118
FFWEWX
TXC137-271-385-463-151330-
/O.EXT.KEWX.FF.W.0091.000000T0000Z-250715T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
618 AM CDT Tue Jul 15 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Southwestern Edwards County in south central Texas...
  Eastern Kinney County in south central Texas...
  Southwestern Real County in south central Texas...
  Western Uvalde County in south central Texas...

* Until 830 AM CDT.

* At 618 AM CDT, Doppler radar continues to show moderate to 
  localized heavy rains over the warning area. The intensity of the 
  showers and storms has decreased the past 30 minutes or so, 
  however, the risk of flooding still intact as showers and storms 
  persist. Therefore, we have extended the flash flood warning 
  through 830 AM CDT.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Uvalde, Rocksprings, Leakey, Camp Wood, Montell, Barksdale, 
  Laguna, Vance, Reagan Wells, Cline, Alamo Village, Garner State 
  Park, Rio Frio, Concan, Blewett, Dabney, Uvalde Estates, Turkey 
  Mountain, Kickapoo Cavern State Park and Devil's Sinkhole State 
  Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2909 10011 2909 10024 2939 10038
      2965 10055

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

OB
505 
WGUS74 KEWX 151326
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
826 AM CDT Tue Jul 15 2025

TXC137-271-385-463-151336-
/O.EXP.KEWX.FF.W.0091.000000T0000Z-250715T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kinney TX-Real TX-Uvalde TX-
826 AM CDT Tue Jul 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR 
SOUTHWESTERN EDWARDS, EASTERN KINNEY, SOUTHWESTERN REAL AND WESTERN 
UVALDE COUNTIES...

The heavy rain has ended. This warning has been replaced with a 
Flood Advisory. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT for a portion of 
south central Texas.

&&

LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
      3005 10006 2982 9982 2962 9972 2917 9971
      2909 9967 2909 10011 2909 10024 2939 10038
      2965 10055

$$

BF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 1:15 AM CDT, 5 minutes earlier. Its key messages:

  • Flood Watch remains in effect until 1 PM Tuesday for the Hill Country, southern Edwards Plateau, and portions of the Rio Grande Plains and I-35 corridor.
  • Additional rainfall of 1-3 inches with isolated higher totals up to 6 inches possible mainly this morning. Additional river rises are possible.
  • Drier conditions mid to late week with slightly higher temperatures.
Area forecast discussion, Jul 15, 1:15 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
115 AM CDT Tue Jul 15 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...

- Flood Watch remains in effect until 1 PM Tuesday for the Hill
  Country, southern Edwards Plateau, and portions of the Rio Grande
  Plains and I-35 corridor.

- Additional rainfall of 1-3 inches with isolated higher totals up
  to 6 inches possible mainly this morning. Additional river rises
  are possible.

- Drier conditions mid to late week with slightly higher
  temperatures.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 113 AM CDT Tue Jul 15 2025

As of about midnight Tuesday, scattered showers and storms
associated with an MCV near the Mexican border were beginning to
spread northward across the Rio Grande Plains and into the southern
Edwards Plateau. This activity is tapping into an overlapping
nocturnal intensification of the 850mb low level jet, which is
enhancing convergence within a plume of moist air with precipitable
water values nearing and exceeding 2 inches, corresponding to values
above the 90th percentile for this time of year. Additional showers
and storms are expected over the course of the early morning hours,
with some of the high-resolution models showing a gradual spread of
the rain envelope into the western Hill Country. Boundaries left
behind by storms earlier in the evening may also concentrate
additional downpours along north-to-south lines. The modeled
atmospheric conditions indicate an environment continuing to favor
efficient rainfall, leading to high rain rates which could locally
reach 2 inches per hour at times. The 00Z HREF LPMM indicated the
highest rain totals through this morning could approach 6 inches in
localized spots as showers continue to stream northward.

Much of Tuesday morning's rains will be falling atop sensitive soils
already moistened heavily by Monday morning's rains, leading to an
increased potential for runoff which could trigger flash flooding.
Given these factors, it is prudent to be weather aware and have
multiple methods of receiving weather warnings.

Southwesterly deep-layer flow should cause the overall area of heavy
rain showers and storms to gradually continue northeast during the
morning along with the MCV. Evolution of the MCV itself is
uncertain, though most models move its associated vorticity
northward. There should be a general decrease in the intensity and
coverage of rain late-morning and afternoon as the low-level jet
weakens. However, rains may continue to be enhanced near the MCV as
it drifts out of our area and draws in more unstable air. Most of
the high-resolution guidance has the MCV out of the CWA by Tuesday
evening with a subsequent decrease in rain chances over the area,
though there could be some reinvigoration of isolated showers with
daytime heating over South-Central Texas towards the late afternoon
and early evening.

As we head into Tuesday night into Wednesday, the growth of
subtropical ridging centered over the lower Mississippi Valley is
forecast to nudge the corridor of moist air and convergence farther
to the west, displacing it away from the Gulf and leading to a
reduction in moisture and rain chances. Wednesday looks dry for
most, though ridging appears relatively weak and could allow for an
isolated shower or storm accompanying onshore flow/seabreeze over
the Coastal Plains.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 113 AM CDT Tue Jul 15 2025

Continued extension of the mid- to upper-level Gulf coast ridge into
our area should generally support an increase in daytime
temperatures during the mid to late week with mostly dry conditions.
While medium-range ensembles show a summertime ridge pattern
developing over the course of the week, we are monitoring a tropical
disturbance currently offshore the eastern coast of Florida. As the
ridge builds, this disturbance could track west along or parallel to
the northern US Gulf coast during the latter part of the week. Most
of the model guidance does not bring this feature as far west as our
area, though it will be worth keeping an eye on. Aside from this
disturbance, which could stick around into the weekend, there is
good consensus from ensemble guidance that the broader ridging
pattern holds through the weekend and into Monday with near average
temperatures.

&&

.AVIATION...
(06Z TAFS)
Issued at 113 AM CDT Tue Jul 15 2025

VFR conditions prevail across area terminals as of 06Z, but shortly
that changes into MVFR category as a low cloud deck develops. By
07Z, MVFR cigs are forecast for the I-35 sites and remain through at
least 15Z Tuesday. MVFR cigs are expected to affect the KDRT around
13Z, however, showers and storms could be affecting the site with
cigs coming up and down overnight. VFR conditions return by 16Z for
the I-35 airports and by 19Z for KDRT. A southerly flow around 5 to
10 knots is forecast to dominate overnight across the terminals with
speeds increasing late Tuesday morning to 10 to 15 knots with gusts
of 20 to 25 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              94  76  96  74 /  10   0   0   0
Austin Bergstrom Intl Airport  94  75  96  74 /  10   0   0   0
New Braunfels Muni Airport     95  75  97  73 /  10   0   0   0
Burnet Muni Airport            91  73  92  71 /  20  10   0   0
Del Rio Intl Airport           91  77  96  76 /  30  10   0   0
Georgetown Muni Airport        93  74  94  72 /  10   0   0   0
Hondo Muni Airport             92  74  96  72 /  30  10   0   0
San Marcos Muni Airport        94  74  97  72 /  10   0   0   0
La Grange - Fayette Regional   93  75  94  74 /  10   0   0   0
San Antonio Intl Airport       94  77  96  74 /  10  10   0   0
Stinson Muni Airport           96  77  98  74 /  10  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 PM CDT this afternoon for Bandera-Bexar-Blanco-
Burnet-Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano-
Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Zavala.

&&

Short-Term...Tran
Long-Term...Tran
Aviation...17

In the hours before

Special weather statement, Jul 14, 10:11 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1011 PM CDT Mon Jul 14 2025

TXZ202-203-217-218-150345-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
1011 PM CDT Mon Jul 14 2025

...Strong thunderstorms will impact portions of southern Kinney,
northeastern Maverick, southwestern Uvalde and northwestern Zavala
Counties through 1045 PM CDT...

At 1010 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Paloma to 11 miles southwest of La Pryor.
Movement was north at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brackettville, Spofford, Dabney, Blewett, Paloma, Anacacho, Standart,
Darling, Radar Base, Fort Clark Springs, and Laughlin AFB Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2936 10066 2924 9989 2876 9988 2885 10050
TIME...MOT...LOC 0310Z 171DEG 27KT 2890 10043 2883 9998

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Tran

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:11 PM CDTSpecial Weather StatementEWXKinney34 min
Jul 14, 10:54 PM CDTAreal Flood AdvisoryEWXDimmit, Kinney, Maverick, Uvalde, Zavala3 hr
Jul 14, 11:50 PM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde, Zavala3 hr
Jul 15, 3:12 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Jul 15, 3:46 AM CDTAreal Flood AdvisoryEWXKinney3 hr
Jul 15, 4:27 AM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
Jul 15, 4:34 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jul 15, 5:10 AM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Kerr, Real3 hr
Jul 15, 6:10 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr3 hr
Jul 15, 6:25 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 15, 7:23 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Gillespie, Kerr, Real, Uvalde3 hr
Jul 15, 7:51 AM CDTRiver Flood WarningEWXUvalde20 hr
Jul 15, 8:12 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Jul 15, 8:25 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde3 hr
Jul 15, 10:18 AM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Jul 15, 5:05 PM CDTRiver Flood WarningEWXUvalde3 hr

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.